# SDR GTIA2014040201242

- Difficulty date: April 2, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 31,465 hours, 15,118 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53113808200
- Condition: Dented
- Location: Frames 2-3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE, LOWER RT NOSE AREA JUST BEHIND THE RADOME.  DENT FOUND BETWEEN FRAME 2 & 3,  TEMP REPAIR C/W IAW EO 5311-1404. REPAIR REQUIRES WITHIN 50 FC NO RE-INSPECT IAW RDAS 70592319/2014, ISSUE A.
